# SDR VGQY2010080200045

- Difficulty date: August 2, 2010
- Submitted: August 3, 2010
- Operation: Air carrier
- Filed by: St Engineering Aerospace Services Company Pte. Ltd, repair station VGQY082L
- Aircraft: N815SA
- Make and model: Boeing 747-2L5B
- Aircraft serial: 22107
- Aircraft time: 96,368 hours, 19,493 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 65B943491
- Condition: Corroded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON NR 1 ENGINE AFT UPPER MOUNT MATING SURFACE AREA FOUND OUT OF LIMITS PER OHM 71-20-02.  ORIGINAL THICKNESS: 0.500 INCH, MATERIAL REMAINING: 0.470 INCH.  COMPLIED WITH ENGINEERING NOTE, EN 1165-10, NR 1 PYLON AFT ENGINE MOUNT FITTING 65B94349-2 EXCEED OHM 71-20-02 REPAIR LIMITS.
